# SDR DHL2000806002

- Difficulty date: June 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 206157153
- Part serial: 4516
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR IS SPOKING IN ALL RANGES, APPROX 10 1/4-1/2 SPOKES ACROSS SCREEN WITH STAB ON OR OFF AND GAIN HAD NO EFFECT. TEST NORMAL.  REMOVED AND REPLACED WX RADAR R-T AND PERFORMED ADJUSTMENT AND TEST OF WX RADAR PER M/M 34-41-0.  OPS CHECK NORMAL AT THIS TIME.
